# SDR 98ZZZX1924

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61876
- Make and model: Cessna 172M
- Aircraft serial: 17264861
- System (JASC): 5101 · Aircraft Structures
- Part: Clamp
- Condition: Chafed
- Location: Engine Mount
- Part time: 4,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER CUSHION CLAMP THAT SUPPORTS THE WIRE BUNDLE TO THE ALTERNATOR WAS CHAFED BY THE STEEL BRAIDING ON THE WIRE WEARING THROUGH CAUSING AN ELECTRICAL SHORT MELTING TIE INSULATION.  UPON FURTHER INVESTIGATION, THE OTHER TWO CLAMPS ON SAME WIRE WERE CHAFED.
